# SDR 96ZZZX4670

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23032022
- Condition: Armature Scored
- Location: Start/Gen
- Part time: 324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START/GENERATOR ARMATURE SCORED DUE TO BRUSH HOLDER BENT.
